ITEM METADATA RECORD
Title: A class of surfaces with flat Blaschke metric and their characterization
Authors: Martinez, A ×
Milan, F
Vrancken, Luc #
Issue Date: 2005
Publisher: Kluwer Academic Publishers
Series Title: Annals of Global Analysis and Geometry vol:28 issue:1 pages:35-57
ISSN: 0232-704X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science